MathSciNet Relay Station
MathSciNet bibliographic data
MR3049603 40Axx
Belen, C.; Mohiuddine, S. A. Generalized weighted statistical convergence and application. Appl. Math. Comput. 219 (2013), no. 18, 9821–9826.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement